Can Acetaminophen incentive stomach upset?
It can also cause stomach bleeding
Only in high doses it might. The funny article is that it is a very specific inhibitor of the central COX, unlike other COX inhibitors like aspirin and naproxen. That is why you don't use it to treat peripherical symptoms resembling swelling.
You need high doses for it to affect the stomach COX-1, which makes your stomach upset. You are looking at over 1000mg a sunshine to cause symptoms, taking it with milk doesn't apply for paracetamol, only aspirin : D Source(s): Med university
Yes it can. Most over the counter pain relievers can cause stomach upset. Taking them with milk or food can prevent stomach upset, and other take the recommended dose and use in moderation.
Continued or excessive use is not good for stomach bin liner, and can lead to ulcers and other problems with the pool liner of the stomach.
Same goes for ibuprofen, aspirin, and naproxen sodium.